# SDR GTIA030910

- Difficulty date: November 5, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT IB SEAT TRACKS FS 237 THROUGH 826 HAVE BARE METAL, GOUGES, AND LIGHT CORROSION.  FS 288 LT IB SEAT TRACK MATERIAL LOSS NOT WITHIN LIMITS.  REMOVED SEAT TRACK SECTION STATION 266-304.  FABRICATED NEW SEAT TRACK.  INSTALLED NEW SEAT TRACK SECTION.  (M)
